# SDR P5CA9701376

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, ON BELLY SKIN JUST AFT OF CENTER E/E ACCESS DOOR.  REMOVED CORRODED FLAME SPRAY AND APPLIED FIBERGLASS OVERLAYS AND APPLIED CONDUCTIVE COATING AND TREATED PER BOEING SRM 51-40-11, 51-24-03 AND 51-24-11.
